# SDR DALA12004006311

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,352 hours, 7,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN DECK ZONE 'C' RIGHT TENSION TIES SLOPING SHEAR WEB SUPPORTING GUSSET CRACKED.  MAINTENANCE REMOVED RIGHT TENSION TIES SLOPING SHEAR WEB SUPPORTING GUSSET AS PER SRM 51-40-02.  FABRICATED NEW GUSSET MATERIAL USED 2024-0-0.050" AS PER DWG 65B09631 AND INSTALLED AT S 1120 RIGHT TENSION TIES SLOPING SHEAR WEB AREA AS PER SRM 51-40-02.
